# SDR CALA2023011800142

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 85,046 hours, 18,452 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: 286T04780AC
- Condition: Shorted
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

R AFTFUEL PUMP EICAS W ASS. PRESSURE LIGHT IN FLIGHT LOCKED, FOUND WIRE SHORTING TO SHIELD. REQUIRES HIGH RESISTANCE TO GROUND, 24K OHMS, AT D1540 POSITION 6 WITH RPLCMNT. KIT ON ORDER. D4410P DISCONNECTED. W478-402Y-18 AND W478-304Y-18 WIRE SHORTED TO GROUND, REF WDM 28-22-11-4.1. POSITION 4 ON AL1004. COMPLETELY REMOVED BUNDLE W478 FROM A/C.  REMOVED WIRE BUNDLE W478 AND W476 FROM THE MAIN FUEL PUMP ROUTED HARNESS W476 & W478 THROUGH BOOST,OVERRIDE,JETTISON CONDUIT. REMOVED BUNDLE W478 FROM THE AUX & JETTISON FUEL PUMPS CONDUIT IAW MM 28-22-15.   .
